MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Death (1802)
Date of Event 02/01/2020
Type of Reportable Event Death
Event or Problem Description
It was reported that a massive stroke and death occurred.A 23mm lotus edge valve was implanted in a patient.The patient experienced a massive stoke.Three days post implant procedure, the patient died.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10016021
Report Number2134265-2020-05665
Device Sequence Number16696471
Product Code NPT
UDI-Device Identifier08714729960904
UDI-Public08714729960904
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2020
Device Model NumberH749LVSUS230
Device Catalogue NumberH749LVSUS230
Device Lot Number0024498240
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2020
Initial Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age87 YR